Cold All the Time!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2006
Total Posts : 47
   Posted 11/3/2010 9:41 AM (GMT -6)   
Anyone on Wellbutrin and feel cold ALL THE TIME? I mean like even my fingers are cold to the touch and I am freezing when no one else is. I had this happen when I was on Prozac at one time too.

getting by
Forum Moderator

Date Joined Sep 2007
Total Posts : 42201
   Posted 11/3/2010 10:21 AM (GMT -6)   
I wonder if it is because it is kind of like a stimulant. I think that can mess with our circulation. Not sure of this though. I am always warm, but I don't take wellbutrin. I take pristiq and abilify. But I am going through my change too so that probably has a lot to do with the warmth.

Hope you get this figured out.

Hugs, Karen
  Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies

Veteran Member

Date Joined Nov 2008
Total Posts : 2859
   Posted 11/3/2010 12:18 PM (GMT -6)   

I felt like there was ice water running through my veins the entire time I was on Lexapro....or like I had rubbed my skin with Bengay or Vicks.  Wasn't pleasant.


Regular Member

Date Joined Aug 2006
Total Posts : 47
   Posted 11/3/2010 1:03 PM (GMT -6)   
Normally I am always warm and my husband is the one who is cold so this is a switch.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 17, 2018 6:51 AM (GMT -6)
There are a total of 2,940,536 posts in 322,673 threads.
View Active Threads

Who's Online
This forum has 161101 registered members. Please welcome our newest member, Richard.C.C.
245 Guest(s), 11 Registered Member(s) are currently online.  Details
scifigal2k, John_TX, alunke82, sandyfeet, EruditePaul, Dogdays, Serfr, Lynnwood, rjc68, hrpufnstuf, M1961